Next Article in Journal
Finite Element Modeling of Drillstrings
Previous Article in Journal
Relation between Darboux Instantaneous Rotation Vectors of Curves on Time-Like Surface
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2002, 7(3), 235-239;

Some Properties of Ruled Surfaces under Homothety in E3

Ondokuz MayıS Univ., Faculty of Arts & Sciences, Department of Mathematics, Samsun, Turkey
Authors to whom correspondence should be addressed.
Published: 1 December 2002
PDF [230 KB, uploaded 1 April 2016]


It is clearly that, If f : E3E3 is a homothety and \(\varphi\) is a surface in three dimensional Euclidean space E3, \(f(\varphi) = \overline{\varphi}\) is also a surface in E3. In this paper, the surface \(\varphi\) has been taken a ruled surface, specially. It was shown that image surface \(f(\varphi) = \overline{\varphi}\) has been a ruled surface, too. Furthermore, It was investigated whether some properties related with ruled surfaces on \(\varphi\) have been invariant under the homothety f or not.
Keywords: Ruled Surface; Homothety; Connection Preserving Map Ruled Surface; Homothety; Connection Preserving Map
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kasap, E.; Yüce, S.; Kuruoğlu, N. Some Properties of Ruled Surfaces under Homothety in E3. Math. Comput. Appl. 2002, 7, 235-239.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top